Über Kontinua von endlicher Ordnung.

Artur Rosenthal

Journal für die reine und angewandte Mathematik (1932)

  • Volume: 167, page 270-273
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Rosenthal, Artur. "Über Kontinua von endlicher Ordnung.." Journal für die reine und angewandte Mathematik 167 (1932): 270-273. <http://eudml.org/doc/149810>.

@article{Rosenthal1932,
author = {Rosenthal, Artur},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {topology},
pages = {270-273},
title = {Über Kontinua von endlicher Ordnung.},
url = {http://eudml.org/doc/149810},
volume = {167},
year = {1932},
}

TY - JOUR
AU - Rosenthal, Artur
TI - Über Kontinua von endlicher Ordnung.
JO - Journal für die reine und angewandte Mathematik
PY - 1932
VL - 167
SP - 270
EP - 273
KW - topology
UR - http://eudml.org/doc/149810
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.